Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on vyvanse for months. I'm used to the side effects that come with it. I think I might be pregnant (too soon for a test) but my vyvanse side effects are more intense. Im super dehydrated(like I havent drank anything in days), my back hurts more than usual on these things. Mostly on my lower back, making it impossible to sleep and it travels down my legs to my knees and ankles even making them swell. Blue veins are popping up all over my body that weren't there before. My skin complection has light redish pigments all over especially my knees(looks like I have been on them all day) Like I said I'm used to the vyvanse doing this to me but lately its been so intense my body looks drained. I drink plenty of fluids and eat as much as I can but it doesn't seem like enough. Anyone who took vyvanse or any other type of ADHD meds have this before finding out they are pregnant? I want to stop taking them if its possible I'm pregnant

Loading...

Yes....I actually noticed on the days I took it I felt WORSE than on the days I didn't take it. Which is backwards. I found out a few days later that I was pregnant.
Reply

Loading...